Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Information theoretic generalized Robinson-Foulds metrics for comparing phylogenetic trees.

Smith, M.R. (2020) 'Information theoretic generalized Robinson-Foulds metrics for comparing phylogenetic trees.', Bioinformatics., 36 (20). pp. 5007-5013.


Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(715Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1093/bioinformatics/btaa614
Publisher statement:This is a pre-copyedited, author-produced PDF of an article accepted for publication in Bioinformatics following peer review. The version of record [Smith, M.R. (2020) Information theoretic generalized Robinson–Foulds metrics for comparing phylogenetic trees. Bioinformatics, Volume 36, Issue 20, 15 October 2020, Pages 5007–5013.] is available online at: https://doi.org/10.1093/bioinformatics/btaa614
Date accepted:No date available
Date deposited:01 July 2020
Date of first online publication:03 July 2020
Date first made open access:03 July 2021

Save or Share this output

Export:
Export
Look up in GoogleScholar